MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable sodium results from the cobas pro ise analytical unit.Sample 111761155 initial result was 149 mmol/l and the repeat result was 140 mmol/l.Sample 111761293 initial result was 140 mmol/l and the repeat result was 134 mmol/l.Sample 111761354 initial result was 138 mmol/l and the repeat result was 132 mmol/l.
 
Additional Manufacturer Narrative
The cobas pro ise analytical unit serial number was(b)(6).The customer performed quarterly maintenance and has not had any further issues.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer found the fluidic pathways were compromised.He requested the customer to complete monthly maintenance.A precision check was performed with passing results.As the qc recovery was acceptable there was no indication of a performance issue of reagent.The analyzer alarm trace contained sample probe, sample short, and sample probe abnormal aspiration alarms.This is an indication of possible poor sample quality.The investigation determined the service and customer actions resolved the issue.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19381041
Report Number1823260-2024-01537
Device Sequence Number15375793
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Catalogue Number10825468001
Device Lot NumberV58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown